Hail, Cavalier
- When
- April 20, 4:11 PM CST
- Where
- Cavalier County, 8 mi SSE of Munich
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 48.567, -98.750
2 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before the first event at Apr 20, 2:10 PM CST, 2 hours 1 minute earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND ISSUED BY NATIONAL WEATHER SERVICE BISMARCK ND 310 PM CDT TUE APR 20 2004 SHORT TERM FOCUS IS SHOWERS AND THUNDERSTORM CHANCES TONIGHT. MODELS IN FAIR AGREEMENT BRINGING H500 AND SURFACE LOW FROM ERN SOUTH DAKOTA INTO SRN MINNESOTA AND SRN WISCONSIN OVERNIGHT. MEANWHILE A COLD FRONTAL BOUNDARY CURRENTLY EXTENDS FROM NEAR LAKE WINNIPEG TO NEAR DEVILS LAKE THIS AFTERNOON...AND IS PROGGED TO MOVE SOUTH TONIGHT. CONVECTION IS ASSOCIATED WITH BOTH FEATURES WITH THUNDERSTORMS BEGINNING ALONG THE COLD FRONTAL BOUNDARY. WILL PUT CHANCE TO LIKELY POPS WITH SHOWERS AND THUNDERSTORMS. COOL AIR INTRUSION WEDNESDAY AND THURSDAY AS CANADIAN HIGH PUSHES SOUTHWARD INTO THE REGION...BRINGING DRY CONDITIONS. IN THE LONG TERM SATURDAY NIGHT AND SUNDAY TWO H500 SHORTWAVES MOVE ACROSS THE AREA AND KEPT CHANCE OF SHOWERS IN FOR THOSE PERIODS. OTHERWISE A DRY FORECAST WITH THE WESTERN RIDGE BUILDING IN STRENGTH OVER THE ROCKIES. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && VINING
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS 632 AM CDT TUE APR 20 2004 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-201431- BARNES-BENSON-CASS-CAVALIER-CLAY-EAST BECKER-EAST MARSHALL- EAST OTTER TAIL-EAST POLK-EASTERN WALSH COUNTY-EDDY-GRAND FORKS- GRANT-GRIGGS-HUBBARD-KITTSON-LAKE OF THE WOODS-MAHNOMEN-NELSON- NORMAN-NORTH BELTRAMI-NORTH CLEARWATER-PEMBINA-PENNINGTON-RAMSEY- RANSOM-RED LAKE-RICHLAND-ROSEAU-SARGENT-SOUTH BELTRAMI- SOUTH CLEARWATER-STEELE-TOWNER-TRAILL-WADENA-WEST BECKER- WEST MARSHALL-WEST OTTER TAIL-WEST POLK-WESTERN WALSH COUNTY-WILKIN- 632 AM CDT TUE APR 20 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT AN AREA OF LOW PRESSURE WILL BRING SHOWERS TO THE REGION TODAY INTO THIS EVENING HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. VOELKER
The national radar mosaic for the moment the first event began.
2 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in North Dakota in 2004Every state in 2004This day in weather historyWarnings in North Dakota, April 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5392215, 5392216.